# SDR VQIA2014090500025

- Difficulty date: August 24, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 4894
- Engine: Cfmint CFM565B4
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2044M38P07
- Part serial: LMDB4631
- Condition: Malfunctioned
- Location: Nr1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SPOOLED BACK ON FINAL ENGINE 1 THR DISAGREE.  TROUBLESHOT IAW TSM 76-11-00-810-813-A PARA 4A, ALL WIRING CHECK GOOD.  R & R THROTTLE CONTROL UNIT IAW AMM 76-11-19 PB 401.  TEST PERFORMED AND BITE TEST OF THE EFCS GROUND SCANNING.  NO FAULTS RECORDED.  ACFT OK FOR SERVICE.  DURING CLIMB, ECAM THRUST LEVERS DISAGREE, CAME ON THEN OFF TWICE IN LESS THAN 5 MINUTES, MAINTENANCE REQUESTED RETURN TO DEPARTURE.  R & R NR 1 ENGINE ECU IAW AMM 73-21-60-000-B  OPS CHECK GOOD.  C/W T/S IAW TSM 76-11-00-710-813-A, IAW TSM CHECKED ELECTRICAL RESISTANCE TEST THROUGH J3 HARNESS.  PINS 17-30, 43.9, PINS 5 AND 15, 26.4, PINS 29 AND 28, 13.83, PINS 5 AND 16, 15.13, PINS 29-16, 15 MEGA OHMS, PIN 17 AND GROUND, 14.72 MEGA OHM, PIN 29, GROUND, 14.66, ALL WITHIN RANGE IAW TSM R & R ECU.
